# SDR UPS06846151

- Difficulty date: February 8, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION AND CRACK ON FINGER DOUBLER AT STA -52 TO -64 LBL 17-23.  REMOVED FINGER DOUBLER IAW SRM 51-1-21, FABRICATED AND INSTALLED FINGER DOUBLER AT STA -52 TO -64 LBL 17-23 IAW DWG 5612298, AND SRM51-1-21, 51-1-20D.
